On the integrable perturbations of the Camassa-Holm equation
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/05/2000
|
Resumo |
We present an investigation of the nonlinear partial differential equations (PDE) which are asymptotically representable as a linear combination of the equations from the Camassa-Holm hierarchy. For this purpose we use the infinitesimal transformations of dependent and independent variables of the original PDE. This approach is helpful for the analysis of the systems of the PDE which can be asymptotically represented as the evolution equations of polynomial structure. © 2000 American Institute of Physics. |
Formato |
3160-3169 |
Identificador |
http://dx.doi.org/10.1063/1.533298 Journal of Mathematical Physics, v. 41, n. 5, p. 3160-3169, 2000. 0022-2488 http://hdl.handle.net/11449/66146 10.1063/1.533298 WOS:000086568600047 2-s2.0-0034347401 2-s2.0-0034347401.pdf |
Idioma(s) |
eng |
Relação |
Journal of Mathematical Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |